MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. MINI POLYAXIAL SCREW; CANN.POLY.SCREW-FULL THR-4.0X14+NUT(STE)

MEDACTA INTERNATIONAL SA M.U.S.T. MINI POLYAXIAL SCREW; CANN.POLY.SCREW-FULL THR-4.0X14+NUT(STE)
Model Number 03.75.202
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation performed by spine r&d project manager.I checked the myspine case code m_mot_ops_yu_17061943 and the planning information provided.In the complaint is mentioned that the right side of c04 was fractured.The fracture most likely occurred during the probing/tapping since in the pre-op scan there is no sign of fractures.Batch review performed on 18 november 2025: lot 2124396: (b)(4) items manufactured and released on 30-sep-2021.Expiration date: 2026-sep-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Patient match planning review performed by spine mysolution project manager: our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.Root cause:the c4 pedicle fracture was most likely caused by intraoperative mechanical stress during probing, tapping, or screw insertion, potentially due to minor alignment variations between the actual surgical trajectory and the prepared pedicle anatomy.These biomechanical stresses, although within normal surgical technique parameters, may have exceeded the structural tolerance of the pedicle, resulting in the fracture.There is no indication that any potential issue with the device may have caused or contributed to the event, and the investigation does not indicate any potential manufacturing-related issue.
 
Event or Problem Description
Spinal fixation was performed at c3-c5 with myspine cervical guide.Patient's bone quality is normal.The pedicle bone was fractured while attempting to insert a pedicle screw into the right side of c4, finally, the screws in c4 were not implanted.Screw hole preparation: 12mm stopper drill through myspine guide, 20mm stopper probe, 3.5mm tapping, pedicle screw insertion through guidewire.
 
Additional Manufacturer Narrative
Follow up reason: due to human error, incorrect ref and lot was reported in the complaint form.Discrepancy confirmed on (b)(6) 2025 at device receipt.Batch review performed on 18 november 2025: lot 2124296: (b)(4) items manufactured and released on 13-sep-2021.Expiration date: 2026-aug-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Investigation performed by (b)(4) project manager.After reviewing the myspine case and the available planning information, the fracture on the right side of c04 most likely occurred during the probing/tapping phase, as no evidence of a fracture is visible on the pre-operative scan.Conclusion: the c4 pedicle fracture was most likely caused by intraoperative mechanical stress on the bone during probing, tapping, or screw insertion.These biomechanical stresses, although within normal surgical technique parameters, may have exceeded the structural tolerance of the pedicle, resulting in the fracture.There is no indication that any potential issue with the device may have caused or contributed to the event, and the investigation does not indicate any potential manufacturing-related issue.

Brand Name
M.U.S.T. MINI POLYAXIAL SCREW
Common Device Name
CANN.POLY.SCREW-FULL THR-4.0X14+NUT(STE)
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23669499
Report Number3005180920-2025-01178
Device Sequence Number18566820
Product Code NKG
UDI-Device Identifier07630030863806
UDI-Public07630030863806
Combination Product (Y/N)N
PMA/510(K) Number
K171369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2026
Device Model Number03.75.202
Device Lot Number2124296
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian